Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Twitching like hell on Dexedrine

Posted by med_empowered on October 16, 2006, at 18:23:17

In reply to Re: Twitching like hell on Dexedrine bigcat, posted by Declan on October 16, 2006, at 17:12:42

ritalin and focalin did that to me...adderall did at lower doses, but not at higher ones (odd, huh?). Anyway...maybe ritalin? If your shrink is open-minded..maybe desoxyn? SInce you'd need less than with dexedrine or adderall, maybe the twitch would be less pronounced. Or not. There's also provigil to consider, and maybe a beta blocker with a stim (I think clonidine is the one thats used for adhd kids).


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:med_empowered thread:695341
URL: http://www.dr-bob.org/babble/20061011/msgs/695371.html